Tokyo Journal of Mathematics

Hilbert Spaces of Analytic Functions and the Gegenbauer Polynomials

Shigeru WATANABE

Full-text: Open access

Article information

Source
Tokyo J. Math., Volume 13, Number 2 (1990), 421-427.

Dates
First available in Project Euclid: 1 April 2010

Permanent link to this document
https://projecteuclid.org/euclid.tjm/1270132271

Digital Object Identifier
doi:10.3836/tjm/1270132271

Mathematical Reviews number (MathSciNet)
MR1088241

Zentralblatt MATH identifier
0735.46012

Citation

WATANABE, Shigeru. Hilbert Spaces of Analytic Functions and the Gegenbauer Polynomials. Tokyo J. Math. 13 (1990), no. 2, 421--427. doi:10.3836/tjm/1270132271. https://projecteuclid.org/euclid.tjm/1270132271


Export citation